Stationary solutions for stochastic damped Navier-Stokes equations in Rd

Research output: Contribution to journalArticlepeer-review



Publication details

JournalIndiana University Mathematics Journal
DateAccepted/In press - 30 Apr 2017
DatePublished (current) - 1 Mar 2019
Issue number1
Number of pages34
Pages (from-to)105-138
Original languageEnglish


We consider the stochastic damped Navier-Stokes equations in R d (d “2, 3), assuming as in our previous work [3] that the covariance of the noise is not too regular, so Itô calculus cannot be applied in the space of finite-energy vector fields. We prove the existence of an invariant measure when d “2 and of a stationary solution when d “3.

    Research areas

  • Invariant measures, Stationary solutions, Unbounded domains, Γ-radonifying operators

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations